# SDR RAIA981017

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741016
- Condition: Failed
- Location: Rt Engine
- Part time: 1,459 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

FLT 7080 - STL - RIGHT ENGINE LOST OIL PRESSURE IN FLIGHT.  RIGHT ENGINE WAS SHUT DOWN.  MAINTENANCE TIGHTENED A LOOSE 'B' NUT AT THE PROP GOVERNOR, SERVICED WITH OIL.  (M)
